Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 48, NWS Mobile, AL

December 17, 2015

NWS Mobile, AL issued this small craft advisory at Dec 17, 2015, 3:10 AM CST. It took effect at Dec 18, 2015, 12:00 AM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 17, 2015, 3:10 AM CST (09:10 UTC)
In effect from
Dec 18, 2015, 12:00 AM CST
Expired
Dec 21, 2015, 6:00 AM CST
In force
3 days
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WHUS74 KMOB 170910
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
310 AM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING
MOBILE BAY AND THE MISSISSIPPI SOUND...

.A COLD FRONT MOVES EASTWARD ACROSS THE MARINE AREA BY THE EARLY
AFTERNOON WITH MODERATE SOUTHERLY WINDS BECOMING NORTHWEST IN THE
WAKE OF THE FRONT. THE OFFSHORE FLOW INCREASES TONIGHT AND BECOMES
MODERATE TO STRONG...AND PERSISTS THROUGH MUCH OF FRIDAY BEFORE
SUBSIDING TO A MODERATE OFFSHORE FLOW FRIDAY NIGHT.

GMZ630>632-650-655-670-675-171715-
/O.NEW.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
310 AM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
FRIDAY. 

* WINDS...NORTHWEST AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 3 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET
  WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
12 follow-up statements
519 
WHUS74 KMOB 171925
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
125 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA
INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND...

.A COLD FRONT MOVED EAST ACROSS THE MARINE AREA TODAY AND A MODERATE
OFFSHORE WIND HAS DEVELOPED IN ITS WAKE. THIS OFFSHORE FLOW IS EXPECTED
TO INCREASE TO MODERATE TO STRONG TONIGHT AND PERSIST THROUGH MUCH OF
FRIDAY. 

GMZ630>632-650-655-670-675-180330-
/O.CON.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
125 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CST FRIDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET
  WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
463 
WHUS74 KMOB 180329
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
929 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
FRIDAY FOR THE WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING
MOBILE BAY AND THE MISSISSIPPI SOUND...

.MODERATE TO STRONG WILL PERSIST TONIGHT THROUGH MUCH OF FRIDAY AS A
LARGE HIGH PRESSURE RIDGE BUILDS OVER THE COASTAL WATERS.

GMZ630>632-650-655-670-675-181130-
/O.CON.KMOB.SC.Y.0048.151218T0600Z-151219T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
929 PM CST THU DEC 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BUILDING TO 3 TO 5 FEET NEAR SHORE AND 5 TO 7 
  FEET WELL OFFSHORE. BAYS AND COASTAL WATERS ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
650 
WHUS74 KMOB 181021 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST FRI DEC 18 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST AREAS THROUGH
NOON TODAY THEN FROM 20 TO 60 NM OUT THIS AFTERNOON...

.STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF REGION
THROUGH SATURDAY THEN SHIFT EAST TO THE EASTERN SEABOARD THROUGH
EARLY NEXT WEEK. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST
THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH SATURDAY
MORNING.

GMZ630>632-650-655-181800-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151218T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
421 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS...3 TO 4 FEET OUT TO 20 NM. BAYS AND COASTAL WATERS
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-181830-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-151219T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
421 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...4 TO 6 FEET SUBSIDING SLOWLY BY LATE AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
105 
WHUS74 KMOB 181546
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 AM CST FRI DEC 18 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST AREAS THROUGH
3PM TODAY THEN FROM 20 TO 60 NM OUT THIS LATE AFTERNOON...

.STRONG HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF REGION
THROUGH SATURDAY THEN SHIFT EAST TO THE EASTERN SEABOARD THROUGH
EARLY NEXT WEEK. A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST
THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH SATURDAY
MORNING.


GMZ630>632-650-655-182100-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151218T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
946 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 4 FEET OUT TO 20 NM. BAYS AND COASTAL WATERS 
  CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-190000-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-151219T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
946 AM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...4 TO 6 FEET SUBSIDING SLOWLY BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
691 
WHUS74 KMOB 182033
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CST FRI DEC 18 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT BEYOND 20 NAUTICAL MILES
UNTIL 10 AM TOMORROW MORNING...

.HIGH PRESSURE CONTINUES BUILDING OVER THE CENTRAL GULF REGION
THROUGH THROUGH TOMORROW. WINDS DECREASE AND SEAS SUBSIDE ON
SATURDAY.

GMZ630>632-650-655-182145-
/O.CAN.KMOB.SC.Y.0048.000000T0000Z-151218T2100Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
233 PM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL INCREASE AGAIN LATER TONIGHT BUT SHOULD BE INT THE 15 TO
20 KT RANGE WITH GUSTS INT HE LOWER 20S JUST AFTER MIDNIGHT. SMALL
CRAFT SHOULD EXERCISE CAUTION OUT TO 20 NAUTICAL MILES.

$$

GMZ670-675-190445-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151219T1600Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
233 PM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SATURDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL
  MILES SUBSIDING SLOWLY AFTER SUNRISE AND THROUGH NOON ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
178 
WHUS74 KMOB 190401
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1001 PM CST FRI DEC 18 2015

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT BEYOND 20 NAUTICAL
MILES UNTIL 3 AM SUNDAY...

.STRONG HIGH PRESSURE WILL DRIFT ACROSS THE SOUTHEAST STATES AND INTO
THE WESTERN ATLANTIC OVER THE WEEKEND. A STRONG NORTH WIND FLOW WILL
TURN TO THE NORTHEAST LATE TONIGHT AND SATURDAY...AND THEN EASTERLY
SATURDAY NIGHT BEFORE DIMINISHING LATE.

GMZ670-675-191215-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T0900Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1001 PM CST FRI DEC 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 NAUTICAL
  MILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
073 
WHUS74 KMOB 190847 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
247 AM CST SAT DEC 19 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS
OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT UNTIL 9 AM
CST SUNDAY...

.STRONG HIGH PRESSURE WILL DRIFT ACROSS THE SOUTHEAST STATES AND
INTO THE WESTERN ATLANTIC OVER THE WEEKEND. A MODERATE TO STRONG
NORTHERLY WIND FLOW WILL PERSIST THROUGH SATURDAY AFTERNOON THEN
SHIFT EAST LATE SATURDAY NIGHT THROUGH SUNDAY MORNING...SLOWLY 
DIMINISHING THROUGH SUNDAY AFTERNOON.

GMZ670-675-192200-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
247 AM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
805 
WHUS74 KMOB 192154
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
354 PM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY...

.A MODERATE TO STRONG NORTHEAST WINDS WILL BECOME EAST TONIGHT AS
SURFACE HIGH PRESSURE STARTS MOVING EAST. WIND SPEEDS AROUND 20
KNOTS...WITH HIGHER GUSTS...CAN BE EXPECTED THROUGH MID-AFTERNOON
SUNDAY...BEFORE DIMINISHING IN SPEEDS TOWARD SUNSET.

GMZ670-675-200530-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
354 PM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

$$
833 
WHUS74 KMOB 200331
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
931 PM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY...

.A MODERATE TO STRONG NORTHEAST WINDS WILL BECOME EAST TONIGHT AS
SURFACE HIGH PRESSURE STARTS MOVING EAST. WIND SPEEDS AROUND
20 KNOTS...WITH HIGHER GUSTS...CAN BE EXPECTED THROUGH MID-
AFTERNOON SUNDAY...BEFORE DIMINISHING IN SPEEDS TOWARD SUNSET.

GMZ670-675-201200-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
931 PM CST SAT DEC 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST SUNDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...3 TO 5 FEET...OCCASIONALLY 6 FEET BEYOND 40 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN MOBILE.

&&

$$
069 
WHUS74 KMOB 201330 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
730 AM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED THROUGH 4 PM SUNDAY...

.A MODERATE TO STRONG EAST TO NORTHEAST WIND FLOW WILL CONTINUE OVER
THE MARINE AREA THROUGH TONIGHT.

GMZ670-675-202130-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-151220T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
730 AM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL HIGHER
  GUSTS.

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN MOBILE.

&&

$$
429 
WHUS74 KMOB 202131
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
331 PM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY HAS BEEN EXTENDED...

.MODERATE TO STRONG EAST WINDS WILL CONTINUE OVER THE MARINE AREA
THROUGH MUCH OF TONIGHT.

GMZ670-675-210545-
/O.EXT.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
331 PM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL 
  HIGHER GUSTS. 

* WAVES/SEAS...4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN MOBILE.

&&

$$
882 
WHUS74 KMOB 210349
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
949 PM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY HAS BEEN EXPANDED TO NOW INCLUDE ALL OF THE
GULF WATERS...

.MODERATE TO STRONG EAST WINDS WILL CONTINUE OVER THE MARINE AREA
THROUGH MUCH OF TONIGHT.

GMZ650-655-211200-
/O.EXA.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
949 PM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* WINDS...SOUTHEAST 18 TO 23 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS...5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN MOBILE.

&&

$$

GMZ670-675-211200-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-151221T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
949 PM CST SUN DEC 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

* WINDS...NORTHEAST TO EAST 18 TO 25 KNOTS WITH OCCASIONAL 
  HIGHER GUSTS. 

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE
IN MOBILE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 1:58 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Dec 17, 1:58 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
158 AM CST THU DEC 17 2015

.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW.

&&

.UPDATE...BASED ON THE LATEST OBSERVATIONS AND TRENDS...HAVE
CANCELLED THE DENSE FOG ADVISORY FOR COASTAL ALABAMA AND NORTHWEST
FLORIDA. HAVE MADE OTHER MINOR ADJUSTMENTS AS WELL. /29

&&

.MARINE...PER THE UPDATE ABOVE...HAVE CANCELLED THE DENSE FOG
ADVISORY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. /29

&&

.PREV DISCUSSION... /ISSUED 1136 PM CST WED DEC 16 2015/

..DENSE FOG ADVISORY EXTENDED UNTIL 5 AM CST...

..SEVERE THUNDERSTORM THREAT DECREASING ISOLATED SEVERE THUNDERSTORM
STILL POSSIBLE EAST OF I-65...

DISCUSSION...SEE UPDATED INFORMATION BELOW.

UPDATE...DEEP CONVECTION CURRENT;Y ALONG LINE FROM MOBILE BAY TO
EVERGREEN ALABAMA TO LUVERNE ALABAMA AND MOVING SLOWLY EAST. THE LINE
WAS MOVING SLOWLY EAST. THE UPDRAFTS HAVE REMAINED LOW TOPPED AND
NON-SEVERE. 500-1000 J/KG OF SBCAPE HUGS NW FL PANHANDLE UP TO ABOUT
I-10...ELSE UPDRAFTS ARE ELEVATED. SOME SPOTTY HEAVY RAINFALL FROM
TRAINING HAS OCCURRED WITH SOME LOCATIONS RECEIVING UP TO BETWEEN TWO
AND THREE INCHES THIS EVENING. SOME SMALL STREAM AND URBAN FLOOD
ADVISORIES REMAIN IN EFFECT AND THIS WILL CONTINUE THROUGH SUNRISE
ON AN AS NEEDED BASIS FOR MINOR FLOODING OF LOW AND POOR DRAINAGE
AREAS. SOME DEEP CONVECTION IS FORECAST TO RE-DEVELOP ALONG SFC COLD
FRONT WHICH IS FORECAST TO BE ALONG I-65 BY THE VERY EARLY MORNING
HOURS AND EAST FROM A DESTIN TO LUVERNE AL LINE BY MIDDAY TOMORROW.

DENSE FOG HAS TEMPORARILY DISSIPATED BUT WILL RE-FORM ONCE RAIN
MOVES EAST AND BEFORE THE COLD FRONT PASSES. AFTER 5 AM CST..THE
DENSE FOG WILL DISSIPATE ALTOGETHER FROM THE WEST WITH THE PASSAGE
OF THE COLD FRONT. /23 JMM

MARINE...PER THE REASONING ABOVE AND ALSO FOR ADJACENT MARINE
AREAS...DENSE FOG HAS TEMPORARILY DISSIPATED BUT WILL RE-FORM ONCE
RAIN MOVES EAST AND BEFORE THE COLD FRONT PASSES. AFTER 5 AM CST..THE
DENSE FOG WILL DISSIPATE ALTOGETHER FROM THE WEST WITH THE PASSAGE OF
THE COLD FRONT. UPDATED CWF AND MWW JUST SENT. /23 JMM

AVIATION...
06Z ISSUANCE...WDSPRD IFR CIGS/VSBYS THROUGH SUNRISE MOSTLY ACROSS
THE AREA...WITH OCCASIONAL LIFR THROUGH SUNRISE AND THEN VISIBILITIES IMPROVE
FROM WEST TO EAST AHEAD OF THE COLD FRONT. LATEST GUIDANCE AND
OBSERVATIONS SUPPORT A POST-FRONTAL CEILING THROUGH MIDDAY THURSDAY
IN THE 700-1500 FT AGL RANGE. SFC WINDS BECOME NWLY WITH THE PASSAGE
OF THE FRONT BUT REMAIN RELATIVELY LIGHT. /23 JMM

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 16, 5:01 PM CST, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CST WED DEC 16 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-172315-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
501 PM CST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A BROKEN LINE OF SHOWERS AND STORMS WILL MOVE SLOWLY ACROSS THE AREA
TONIGHT AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. THE GREATEST
POTENTIAL FOR SEVERE STORM DEVELOPMENT WITH THESE STORMS IS BETWEEN
MIDNIGHT INTO THE OVERNIGHT HOURS...ESPECIALLY ALONG AND EAST OF
I-65 INCLUDING THE NORTHWEST FLORIDA PANHANDLE.

RAINFALL TOTALS THROUGH TONIGHT WILL BE 1 TO 2 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. THIS MAY LEAD TO NUISANCE FLOODING OF FLOOD
PRONE AREAS.

DENSE SEA FOG WILL AFFECT COASTAL SECTIONS OF SOUTHWEST ALABAMA AND
THE NORTHWEST FLORIDA PANHANDLE THIS EVENING...POSSIBLY INTO THE
OVERNIGHT HOURS.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A BROKEN LINE OF SHOWERS AND STORMS WILL CONTINUE SLOWLY EASTWARD
ACROSS SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE
THURSDAY MORNING.  THE GREATEST POTENTIAL FOR SEVERE STORM
DEVELOPMENT WITH THESE STORMS IS THROUGH MID MORNING OVER SOUTH
CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREAS BEACHES ON
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630>635-650-655-670-675-172315-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
501 PM CST WED DEC 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

DENSE SEA FOG WILL AFFECT THE NEAR SHORE WATERS OF ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE...INCLUDING MOBILE BAY AND THE
MISSISSIPPI SOUND...THIS EVENING AND POSSIBLY INTO THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY LATE THURSDAY
NIGHT THROUGH FRIDAY NIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 7:51 PM CSTAreal Flood AdvisoryMOBMobile, Washington3 hr
Dec 16, 9:10 PM CSTAreal Flood AdvisoryMOBBaldwin, Clarke, Monroe3 hr
Dec 16, 11:03 PM CSTAreal Flood AdvisoryMOBButler, Conecuh, Monroe, Wilcox3 hr

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.